# SDR SIMA20210918003

- Difficulty date: September 18, 2021
- Submitted: September 19, 2021
- Operation: Air carrier
- Aircraft: N218NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000519
- Aircraft time: 13,762 hours, 8,948 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 1df
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1DF EMERGWNCY LIGHT STRIP INOP MEL 33-31 AUTH #090337-C ORIG LG PG 4805313 ITEM #2 -C/A-RAR PHOTOLUMINESCENT INDICATOR STRIP LIGHT AT SEAT 1DF IAW AMM 33-50-21. OPC GOOD.MEL ITEM RESTORED
